# SDR UPS98228169

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C DURING NDT INSPECTION, CRACK FOUND EMANATING FROM FOURTH FASTENER HOLE ABOVE FLOOR LINE AT BS 825.95 RT.  REPAIRED IAW APPENDIX C OF EO B727-5310-5474.
